Alert archive / Maine / Wind Advisories in 2018

Wind Advisory 3, NWS Caribou, ME

March 1, 2018Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Mar 1, 2018, 2:55 PM EST for Hancock County, Washington County, Maine. It took effect at Mar 2, 2018, 9:00 AM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2018, 2:55 PM EST (19:55 UTC)
In effect from
Mar 2, 2018, 9:00 AM EST
Expired
Mar 3, 2018, 4:00 AM EST
In force
19 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2018-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2018-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

646 
WWUS71 KCAR 011955
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
255 PM EST Thu Mar 1 2018

MEZ029-030-020400-
/O.NEW.KCAR.WI.Y.0003.180302T1400Z-180303T0500Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
255 PM EST Thu Mar 1 2018

...WIND ADVISORY IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT EST
FRIDAY NIGHT...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from 9 AM Friday to midnight EST
Friday night.

* WINDS...Northeast 25 to 35 mph with gusts up to 50 mph.

* TIMING...Friday morning to Friday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
098 
WWUS71 KCAR 020138
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
838 PM EST Thu Mar 1 2018

MEZ029-030-021200-
/O.CON.KCAR.WI.Y.0003.180302T1400Z-180303T0500Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
838 PM EST Thu Mar 1 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT
EST FRIDAY NIGHT...

* WINDS...Northeast 25 to 35 mph with gusts up to 50 mph.

* TIMING...Friday morning through Friday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds 
this strong can make driving difficult...especially for high 
profile vehicles. Use extra caution.

&&

$$

Norcross
751 
WWUS71 KCAR 020758
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
258 AM EST Fri Mar 2 2018

MEZ029-030-021600-
/O.EXT.KCAR.WI.Y.0003.180302T1400Z-180303T0900Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
258 AM EST Fri Mar 2 2018

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM EST
SATURDAY...

* WINDS...Northeast 25 to 35 mph with gusts up to 50 mph.

* TIMING...Friday morning through Friday evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
248 
WWUS71 KCAR 021419
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
919 AM EST Fri Mar 2 2018

MEZ029-030-022230-
/O.CON.KCAR.WI.Y.0003.000000T0000Z-180303T0900Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
919 AM EST Fri Mar 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...Northeast 20 to 30 mph with gusts up to 50 mph.

* TIMING...Through this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
549 
WWUS71 KCAR 021957
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
257 PM EST Fri Mar 2 2018

MEZ029-030-030400-
/O.CON.KCAR.WI.Y.0003.000000T0000Z-180303T0900Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
257 PM EST Fri Mar 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...Northeast 20 to 30 mph with gusts up to 50 mph.

* TIMING...Through this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
448 
WWUS71 KCAR 030350
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1050 PM EST Fri Mar 2 2018

MEZ029-030-030900-
/O.CON.KCAR.WI.Y.0003.000000T0000Z-180303T0900Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
1050 PM EST Fri Mar 2 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...Northeast 25 to 35 mph with gusts up to 50 mph.

* TIMING...Through early morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Norcross

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Mar 1, 12:10 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 1, 12:10 PM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1210 PM EST Thu Mar 1 2018

.SYNOPSIS...
A small area of low pressure will dissipate as it moves east
into the Maritimes today. A large low pressure system will
develop off the southern New England coast tonight and intensify
as it remains nearly stationary on Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Noon Update...
Snow has come to an end most areas, except for much of
Aroostook County where it will stick around for just a few more
hours. Zone 2 (NE Aroostook) is the only zone left with a winter
weather advisory, and this will expire at 3pm.

Previous Discussion..
A small low crossing the area early this morning will continue
to produce snow across the north this morning with only spotty
rain or snow showers further south. The low will weaken and
dissipate as it slowly moves east this afternoon and looses its
identity between the blocking high to the north and a very large
low pressure system developing south of New England. Snow
across the north will very gradually diminish during the day
with some light snow or snow showers likely lingering across far
northeastern areas through the afternoon. Low clouds will
persist today across the north as the small low weakens.
Downeast will have some breaks in the overcast. Tonight will be
partly to mostly cloudy as a corridor of dry air moves over the
region. A very large low pressure system will be forming and
intensifying well to the south. A strengthening northeast
gradient will extend well north from this system bringing an
increasing northeast breeze across the region overnight.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
Major impacts from this upcoming storm look to be winds across
the Downeast region especially the coast and possible coastal
flooding at the time of high tide.

Intensifying low pres looks like it will remain well s of the
region wobbling off the MA coast. Winds are forecast to increase
during the day on Friday. Sustained winds of 25-30 mph look to
be a good bet w/gust potential to 45-50 mph especially along
the Hancock and Washington County coast. Less wind as one moves
inland. The 00z NAM/GFS and ECMWF support 925 mb winds of 50+
kts to be over the Downeast coastal region by Friday afternoon
and hold into Friday night. The Bangor-Calais region will most
likely see winds gusting to 35-40 mph. Looking at the setup, it
looks like a Wind Advisory might be needed for Friday into
Saturday morning. Attm, after collaborating w/GYX, decided to
hold off on any wind headlines. The daycrew can assess this
further today with the later guidance. Another item to reference
is the potential for possible coastal flooding at the time of
high tide both Friday and again Saturday. More on this in the
Tides/Coastal Flooding section below.

Decided to increase the pops across the region as a trof axis
extending back from the ocean low sets up across the CWA. The
GFS/ECMWF and Canadian Global support this setup. This feature
will aid in llvl convergence allowing for a round of light snow.
This will mainly be across the northern and central areas as
the Downeast region will see rain/snow as temps climb to the
upper 30s. Little if any accumulation is expected due to temps
being in the 30s even across the northern and central areas.
Precip will wind down Friday evening w/any leftover snow being
situated over the northern and western zones. Continued windy
for Saturday especially across the Downeast coastal areas. A bit
cooler on Saturday but still above normal for early March as
readings hit the 30s pretty across the entire CWA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
It looks like winds will finally to drop off later Saturday
night into Sunday as the low starts to pull further away.

An interesting setup could take place on Sunday as the long
range guidance showed the trof axis getting re-established. This
would allow for some snow into Sunday evening. The 00z ECMWF is
the most pronounced w/showing an upper low diving se from
Canada across southern ME and NH. This is a switch from the
previous runs. The GFS and Canadian Global do not show this
upper low and just keep the axis across the region. Decided to
lean away from the ECMWF and carried 20-30% pops across the
region. 925 mb temps look to be cold enough for snow all the way
to the coast. Attm, not looking for anything significant in
regards to accumulation.

Looking into Monday and Tuesday, winds look like they will
finally drop off as the intense ocean low pulls further away and
upper ridging sets up. This would allow for some periods of
sunshine w/temps continuing to be above normal.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
NEAR TERM: Mostly, IFR conditions in low clouds across the area
today. Conditions may improve to MVFR Downeast late tonight.
MVFR conditions are likely across the area tonight.

SHORT TERM: Looks like IFR for all terminals early Friday
w/conditions improving to MVFR by the afternoon. Winds will
start to pick up on Friday w/sustained winds of 25-30 mph for
KBGR and KBHB w/gusts apchg 45 mph for KBHB. These winds will
be the result the intensifying low off MA coast. Across the
northern terminals, less wind but still windy w/20-25 mph
sustained. Winds will continue right into Saturday w/vsby and
cigs going to VFR for all terminals. This will be short lived as
MVFR conditions look to setup again by Saturday morning and
expected to continue through the day. Conditions will vary from
MVFR to VFR Saturday night w/gusty winds continuing. There looks
like gradual improvement to VFR by late Sunday afternoon as the
low offshore pulls way. This looks to be the case mainly for
KBGR and KBHB.

&&

.MARINE...
NEAR TERM: Winds will be below SCA today. Winds will gradually
increase overnight as the large storm begins to take shape and
intensify to the south. Winds should reach SCA levels across the
area late today.

SHORT TERM: Winds are expected to crank up during the day on
Friday as the pres gradient tightens w/the intensifying low s of
the region. Stayed w/the daycrew's assessment of showing Storm
Force winds for the outer zones and Gales for the intra-coastal
zone. GFS has backed off a bit on its wind field matching up
closer to the NAM and ECMWF w/the gust potential to 50+ kts over
the outer zones. Waves will build significantly into early
Saturday w/heights apchg 15 ft or higher. Used the local wave
model incorporate wave heights into the forecast and this gives
waves of 15-17 ft away from the intra-coastal zone by later
Friday night. Waves are expected to gradually subside later
Saturday night into Sunday as the intense low pulls further
away. Winds will finally drop off on Sunday and continue this
trend into Sunday.

&&

.TIDES/COASTAL FLOODING...
No changes to the current thinking in regards to the potential
for some coastal issues. See below.

The largest waves from the upcoming storm event are expected to
the south of our coastal waters, however with the highest
astronomical tides of the month minor coastal flooding, runup,
and erosion cannot be ruled out at the times of high tide Friday
Morning (10:45 AM), Friday Night (11:15 PM), and Saturday
Morning (11:34 AM). Currently it appears the greatest storm
surge and largest waves will arrive after the Friday morning
high tide, mitigating potential. Larger waves are expected for
the Friday night tide and longer period waves are expected
around the time of high tide Saturday morning, so the
possibility of minor issues is possible on both of these tide
cycles as well.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 3 PM EST this afternoon for
     MEZ002.
MARINE...Gale Watch from Friday morning through Saturday evening for
     ANZ052.
     Storm Watch from Friday morning through Saturday morning for
     ANZ050-051.

&&

Near Term...Bloomer/Foisy
Short Term...Hewitt
Long Term...Hewitt
Aviation...Bloomer/Foisy/Hewitt
Marine...Bloomer/Foisy/Hewitt
Tides/Coastal Flooding...
Hazardous weather outlook, Mar 1, 2:51 AM EST, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
251 AM EST Thu Mar 1 2018

MEZ005-006-010-011-015>017-031-032-020800-
Northern Penobscot-Southeast Aroostook-Central Piscataquis-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Southern Piscataquis-Northern Washington-
251 AM EST Thu Mar 1 2018

This Hazardous Weather Outlook is for East Central Maine, Eastern
Maine, Interior DownEast Maine, North Central Maine and Northern
Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ001-003-004-020800-
Northwest Aroostook-Northern Somerset-Northern Piscataquis-
251 AM EST Thu Mar 1 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for Far Northern Maine, North
Central Maine and West Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ002-020800-
Northeast Aroostook-
251 AM EST Thu Mar 1 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ029-030-020800-
Coastal Hancock-Coastal Washington-
251 AM EST Thu Mar 1 2018

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong gusty east to northeast winds will develop Friday and
persist into Saturday. Seas will also build during this time
with large waves developing. At the same time, the highest
astronomical tides of the month will also be occurring. The
strong winds, large waves and tides could produce a coastal
flood threat through several high tide cycles Friday into
Saturday. However, exact wind speeds/directions and wave heights
are still uncertain. Those with interests along the coast should
monitor later forecasts and remain alert for the possible
coastal flood threat Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ050-051-020800-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
251 AM EST Thu Mar 1 2018

...STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ052-020800-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
251 AM EST Thu Mar 1 2018

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Mar 1, 9:54 AM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
954 AM EST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     SNOW             BLAINE                  46.50N  67.87W
03/01/2018  M4.0 INCH        AROOSTOOK          ME   PUBLIC

0935 AM     SNOW             HOULTON                 46.13N  67.84W
03/01/2018  M2.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1800671
EVENT NUMBER CAR1800672

TRF
Local storm report, Mar 1, 9:56 AM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
956 AM EST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             FORT KENT               47.24N  68.61W
03/01/2018  M5.0 INCH        AROOSTOOK          ME   CO-OP OBSERVER

&&

EVENT NUMBER CAR1800673

TRF
Local storm report, Mar 1, 10:41 AM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1041 AM EST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             EASTON                  46.64N  67.91W
03/01/2018  M6.0 INCH        AROOSTOOK          ME   SOCIAL MEDIA

1039 AM     SNOW             HOULTON                 46.13N  67.84W
03/01/2018  M2.9 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1800674
EVENT NUMBER CAR1800675

TRF
Local storm report, Mar 1, 11:10 AM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1110 AM EST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     SNOW             1 SE FORT KENT          47.25N  68.58W
03/01/2018  M7.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1800676

TRF
Local storm report, Mar 1, 12:56 PM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1256 PM EST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 E MADAWASKA           47.35N  68.28W
03/01/2018  M5.5 INCH        AROOSTOOK          ME   COCORAHS

            24-HOUR SNOWFALL.

1211 PM     SNOW             5 SSE LILLE             47.22N  68.08W
03/01/2018  M8.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1800677
EVENT NUMBER CAR1800678

TRF

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:50 PM ESTStorm WarningCAR32 hr
Mar 1, 3:09 PM ESTCoastal Flood AdvisoryCARHancock, Washington46 hr
Mar 1, 3:19 PM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington20 hr

Nearby

Wind Advisories in Maine, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.